# SDR DALA2019082875053

- Difficulty date: August 24, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 57,076 hours, 24,545 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND GIRT BAR BRACKETS DAMAGED. ADJUSTED GIRT BAR BRACKETS ON DOOR 602 - GIRT BAR SITS SECURELY ON DOOR.
